# SDR DXTA2024021210875

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 7,480 hours, 5,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005375
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHTS ARE ARMED THE LIGHT IN THE CABIN WILL NOT GO OUT. THE LIGHTS STAY ON AND START TO FLASH AND GET WEAK.  REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY LIGHT BATTERIES WITH REPAIRED UNITS IAW PHENOM 300 AMM 33-52-01. OPS CHECKS GOOD AT THIS TIME.
